# SDR CALA2021051200640

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311219820100
- Condition: Corroded
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6033: R/H FWD PASSENGER/CREW DOOR LOWER CUTOUT HAS CORROSION AROUND THE SCUFF PLATE ATTACHING ANGLE FASTENER. FURTHER DETAILS AWAITED
